# SDR UHLA2011111200400

- Difficulty date: November 12, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 17,848 hours, 11,017 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION FOUND ON SEAT TRACK EXTENSION ON LT SIDE AT FR87.  REMOVED AND REPLACED CORRODED SEAT TRACK EXTENSION BEAM ON LT SIDE AT FR87 IAW EMB 170 SRM 51-40-01, 51-42-01, AND 51-43-01.
